# SDR AALA202009199001

- Difficulty date: September 17, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 56,193 hours, 32,454 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: SPSA320742
- Part serial: 17047
- Condition: Cracked
- Location: Cockpit
- Part time: 24,369 hours, 13,221 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND 4 CRACKS ON LT CAPTAIN'S SLIDING WINDOW ON THE INNER PANE.  WINDOW WAS CRACKING DURING CRUISE.  REMOVED AND REPLACED WINDOW PANE, PER AMM 56-12-11.
